About this Journal Submit a Manuscript Table of Contents
ISRN Mathematical Analysis
Volume 2013 (2013), Article ID 535061, 6 pages
http://dx.doi.org/10.1155/2013/535061
Research Article

An Analysis of the Flow of a Newtonian Fluid between Two Moving Parallel Plates

1Department of Mathematics and Statistics, Al Imam Mohammad Ibn Saud Islamic University, P.O. Box 90950, Riyadh 11623, Saudi Arabia
2Department of Mathematics, Pennsylvania State University, York Campus, Edgecomb Avenue, York, PA 17403, USA
3Department of Mathematics, COMSATS Institute of Information Technology, Park Road, Chak Shahzad, Islamabad 44000, Pakistan

Received 16 July 2013; Accepted 2 September 2013

Academic Editors: K. Lurie and M. Musso

Copyright © 2013 A. Zeb et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. Zeb, A. M. Siddiqui, and M. Ahmed, “An Analysis of the Flow of a Newtonian Fluid between Two Moving Parallel Plates,” ISRN Mathematical Analysis, vol. 2013, Article ID 535061, 6 pages, 2013. doi:10.1155/2013/535061